# SDR REXA2022060301008

- Difficulty date: February 28, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Part number: SH670318769
- Condition: Deformed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE HAS ELONGATED HOLES. AFT 4 HOLES MEASURE .315".	REMOVE AND REPLACE FUSELAGE SIDE PAX DOOR HINGE.
